MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451530H0
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during the cerebral angiography procedure for the patient, it was found that the end of the 5f cordis sim1 tempo contrast catheter was broken and leaked when it was connected to the syringe to push the contrast medium.The doctor connected to the syringe, then sprayed all over with the water there was no reported injury to the patient.The device will not be returned for evaluation as it was discarded and not available for testing.The hospital reported it as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
As reported, during the cerebral angiography procedure for the patient, it was found that the end of the 5f cordis sim1 tempo contrast catheter was broken and leaked when it was connected to the syringe to push the contrast medium.The doctor connected to the syringe, then contrast media sprayed all over the operator.There was no reported injury to the patient.Without the return of the device or images for analysis, the reported customer events ¿luer hub-leakage¿ and ¿luer hub-damaged¿ could not be confirmed.Handling factors such as overtightening the syringe to the luer may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, during the cerebral angiography procedure for the patient, it was found that the end of the 5f cordis sim1 tempo contrast catheter was broken and leaked when it was connected to the syringe to push the contrast medium.The doctor connected to the syringe, then contrast media sprayed all over the operator.There was no reported injury to the patient.The device will not be returned for evaluation as it was discarded and not available for testing.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key19352714
Report Number9616099-2024-00161
Device Sequence Number17949957
Product Code DQO
UDI-Device Identifier10705032008563
UDI-Public(01)10705032008563(17)260930(10)18250143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue Number451530H0
Device Lot Number18250143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/27/2024
08/27/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/17/2024
08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown